# SDR CALA0500179

- Difficulty date: June 1, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N26215
- Make and model: Boeing 737824
- Aircraft serial: 28775
- Aircraft time: 22,090 hours, 7,800 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3230
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON SKIN AROUND CENTER DRAIN PLUG BETWEEN STA 727E AND 727F.  REPAIRED IAW ECRA 5330-03444 AND PLACED ON DIP TO PERFORM PERMANENT REPAIR PER PART 3 WITHIN 12 MONTHS.
